進行波に沿った線型化固有値問題へのTOPOLOGICALなアプローチ(函数解析を用いた偏微分方程式の研究)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)18-28
Number of pages11
JournalRIMS Kokyuroku
Volume969
Publication statusPublished - Oct 1996
Externally publishedYes

Cite this

@article{efa8bfdb95d64eb9bd6c1df3200d5424,
title = "進行波に沿った線型化固有値問題へのTOPOLOGICALなアプローチ(函数解析を用いた偏微分方程式の研究)",
author = "Shunsaku Nii",
year = "1996",
month = "10",
language = "English",
volume = "969",
pages = "18--28",
journal = "RIMS Kokyuroku",
issn = "1880-2818",
publisher = "京都大学出版会",

}

TY - JOUR

T1 - 進行波に沿った線型化固有値問題へのTOPOLOGICALなアプローチ(函数解析を用いた偏微分方程式の研究)

AU - Nii, Shunsaku

PY - 1996/10

Y1 - 1996/10

M3 - Article

VL - 969

SP - 18

EP - 28

JO - RIMS Kokyuroku

JF - RIMS Kokyuroku

SN - 1880-2818

ER -